# SDR KCSA061375

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK OUTBOARD SEAT TRACK FLANGE NEAR FLOORBEAM IS CRACKED AT STA 1200, LBL 75.
